# SDR SWAA981048

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4 D-CHECK, FOUND T-ANGLE WORN I/B UPPER FLAP WELL PANEL.  REMOVED AND REPLACED PER BOEING SRM.
